Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Fluctuation theory of recurrent events


Author: William Feller
Journal: Trans. Amer. Math. Soc. 67 (1949), 98-119
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0032114-7
MathSciNet review: 0032114
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [2] D. Blackwell, A renewal theorem, Duke Math. J. vol. 15 (1948) pp. 145-150. MR 0024093 (9:452a)
  • [2] K. L. Chung and G. A. Hunt, On the zeros of $ \sum\nolimits_1^n { \pm 1,} $ Ann. of Math. vol. 50 (1949) pp. 383-400. MR 0029488 (10:613e)
  • [3] W. Doeblin, Sur l'ensemble de puissances d'une loi de probabilité, Studia Math. vol. 9 (1941) pp. 71-96. MR 0005541 (3:168g)
  • [4] P. Erdös, H. Pollard, and W. Feller, A property of poewr series with positive coefficients, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 201-204. MR 0027867 (10:367d)
  • [5] W. Feller, The law of the iterated logarithm for identically distributed random variables, Ann. of Math. vol. 47 (1946) pp. 631-638. MR 0017894 (8:214h)
  • [6] -, A limit theorem for random variables with infinite moments, Amer. J. Math. vol. 68 (1946) pp. 257-262. MR 0016569 (8:37a)
  • [7] P. Hartman and A. Wintner, On the law of the iterated logarithm, Amer. J. Math. vol. 63 (1941) pp. 169-176. MR 0003497 (2:228h)
  • [8] P. Lévy, Sur certains processus stochastiques homogènes, Compositio Mathematica vol. 7 (1939) pp. 283-339. MR 0000919 (1:150a)
  • [9] -, Théorie de l'addition des variables aléatoires, Paris, Gauthier-Villars, 1937.
  • [10] R. von Mises, Das Problem der Iterationen, Zeitschrift für Angewandte Mathematik und Mechanik, vol. 1 (1921) pp. 298-307.
  • [11] H. Pollard, The representation of $ {e^{ - x\lambda }}$ as a Laplace integral, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 908-910. MR 0018286 (8:269a)
  • [12] -, The completely monotonie character of the Mittag-Leffler function $ {E_a}(-x)$, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 1115-1116. MR 0027375 (10:295e)
  • [13] G. Pólya, Über eine Aufgabe der Wachrscheinlichkeitsrechnung betreffend die Irrfahrt im Strassennetz, Math. Ann. vol. 84 (1921) pp. 149-160. MR 1512028
  • [14] S. Täcklind, Fourieranalytische Behandlung vom Erneuerungsproblem, Skandinavisk Aktuarietidskrift (1945) pp. 68-105. MR 0013838 (7:207b)
  • [15] E. C. Titchmarsh, The theory of functions, 2d ed., Oxford University Press, 1939.
  • [16] J. V. Uspensky, Introduction to mathematical probability, New York, McGraw-Hill, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0032114-7
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society